# SDR 2006FA0001073

- Difficulty date: October 29, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N5166D
- Make and model: Cessna 182A
- Aircraft serial: 51266
- Engine: Cont O470*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 08424008
- Condition: Failed
- Location: Nlg
- Part time: 5,400 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT THE NOSE GEAR BEGAN TO SHIMMY UNTIL NOSE GEAR FAILURE.  AN INSPECTION SHOWN, A FAILURE OF THE NOSE GEAR SHIMMY DAMPER BRACKET ON HOUSING.  PART ORIGINAL TO 1958 INSTALLATION.  (K)
